# SDR HALA2023033000070

- Difficulty date: March 29, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N375HA
- Make and model: Airbus A330-243
- Aircraft serial: 1606
- Aircraft time: 31,013 hours, 4,916 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - WORKING TSS #2 ENGINE LOW TGT. FOUND THERMOCOUPLE TO CASE SHORT @ POSITION 1:00 & 7:00. REMOVED AND REPLACED 1:00 AND 7:00 POSITION THERMOCOUPLE PER AMM 77-21-11, OPS CHECK GOOD NO DEFECTS NOTED.
